MAUDE Adverse Event Report: Teleflex Medical STYLET,SHER-I-SLIP,PEDIATRIC; STYLET, TRACHEAL TUBE

Teleflex Medical STYLET,SHER-I-SLIP,PEDIATRIC; STYLET, TRACHEAL TUBE
Catalog Number 5-15102
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2026
Type of Reportable Event Malfunction

Brand Name
STYLET,SHER-I-SLIP,PEDIATRIC
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
Teleflex Medical
morrisville NC
Manufacturer (Section G)
Teleflex Medical
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50674835
Report Number3003898360-2026-00410
Device Sequence Number5315855
Product Code BSR
UDI-Device Identifier04026704397525
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-15102
Device Lot Number73A2600812
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown